Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Osteoarthritis of the knee tingling feet

Premium Questions

Dr. Saurabh Gupta MD

I can't walk more then a few feet without putting a strap just below the knee. It's getting worse and I'm now having problems even with the strap. I have been using the strap for about 4 years. What ... View answer

Answered by : Dr. Saurabh Gupta ( Orthopaedic Surgeon)
Dr. Shruti Rijhwani MD

in my left knee. My PCP did an MRI and it shows that I have osteoarthritis in left knee. A few months ... with osteoarthritis of BOTH knees and a bunch of issues with my neck (see MRI... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)
Dr. Naveen Kumar Sharma MD

I have been taking tramadol 37.5/325 for years for osteoarthritis pain. In the last few months, I have developed constipation , irregular heartbeat, numbness/ tingling in my hands& feet, frequent urge ... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)
Dr. Shruti Rijhwani MD

my wife has had to stay off her feet for 2 days because her knee's make it almost impossible to walk the doctor said a injection of Prolic would be a great help what is your thoughts on this? It has ... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)
Dr. Matt Wachsman MD

have arthritis in my fingers and toes and feet and knees and hands . The pain in these joints have have ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)

Public Forum Discussions

Dr.   Ashakiran S MD

I have tingling from below my knee all the way through my toes. The toes are so painful. Fel like somebody is taking a rubber band and wrapping it tighter and tighter. My question is can osteoarthritis... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Vaibhav Gandhi MD

I have arthritic knees. Over the past year I have put on weight (20+ lbs) and find that my knees ache progressively worse when I am on my feet for more than five minutes. By 10 minutes I am breaking ... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr.   Dorina Gurabardhi MD

toes and front bottom of my feet suddenly became numb almost a year ago. My fingers go to sleep/tingle ...I have osteo arithitis. My left knee feels swollen behind and to the outside an hurts to walk ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Vidya KR MD

I am an 81 year old female in reasonable good health. Have osteoarthritis in left knee and hand. Three days ago I felt tingling sensation in both hands and fingers when I sat on the toilet (to urinate ... View answer

Answered by : Dr. Vidya KR ( General & Family Physician)
Dr. ARUNESH UPADHYAY MD

IN BOTH KNEES AND THE PAIN STRETCHES FROM MY KNEES DOWN TO THE SOLES OF MY FEET AND UPWARDS TO MY HIP AREA...I HAD TO WRESTLE WITH THE DOG TO FREE ME...NOW A DOCTOR THINKS I HAVE... View answer

Answered by : Dr. ARUNESH UPADHYAY ( General & Family Physician)

Mobile Questions and Answers

Dr.  Saurabh Gupta MD

For osteoarthritis, weight reduction is the main treatment along with medicines to decrease pain like NSAID's - paracetamol, aceclofenac etc., Life style modifications like avoiding sitting cross legged, squatting,...

Dr.  Rahul Kumar MD

Sign of osteoarthritis . Meet an orthopedic surgeon

Dr.    Mohammed Taher Ali MD

Hi Palshreyas Exercise and Physiotherapy if no improvement, Inj Hydrocotisone into the joints three times a year will be beneficial. Reply with thanks